20 March 2018

3rd day of Lupron, so tired...

So far my injections are going well.  I am dealing with side effects though.  The first and least annoying is nausea.  It's a short little mild bout of it and it passes quickly but still within say 2 hours of the injections I do have about 5 minutes of nausea.  The real side effect for me is fatigue.  I have MS and one of my main MS symptoms is fatigue.  I once saw the level of MS fatigue described online where someone had said they had mono and didn't even realize it because they were just always so fatigued that it was normal.  I feel like MS kind of prepared me for this side effect but seriously, it's annoying.  I feel like I have enough energy to lay down and try to take a nap.  Been like that since I woke up.  I keep telling myself that it's worth it.  It totally will be.  That doesn't make me any less tired now though.

0 comments:

 

DelusionalAngel.com Template by Ipietoon Cute Blog Design and Bukit Gambang